CSpace
feedbackcontrolofsinglelinkflexiblearms
Zhang WT(张维韬); Feng DX(冯德兴)
1995
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume11Issue:1Pages:1
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45965
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang WT,Feng DX. feedbackcontrolofsinglelinkflexiblearms[J]. actamathematicaeapplicataesinica,1995,11(1):1.
APA 张维韬,&冯德兴.(1995).feedbackcontrolofsinglelinkflexiblearms.actamathematicaeapplicataesinica,11(1),1.
MLA 张维韬,et al."feedbackcontrolofsinglelinkflexiblearms".actamathematicaeapplicataesinica 11.1(1995):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张维韬]'s Articles
[冯德兴]'s Articles
Baidu academic
Similar articles in Baidu academic
[张维韬]'s Articles
[冯德兴]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张维韬]'s Articles
[冯德兴]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.